Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 105, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 8, 2011, 3:40 PM CDT for Mobile County, Alabama. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2011, 3:40 PM CDT (20:40 UTC)
- Expired
- Jun 8, 2011, 3:58 PM CDT
- In force
- 18 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Mobile County, AL
The radar
The Mobile radar (KMOB), 36 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1685 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
919 WUUS54 KMOB 082040 SVRMOB ALC097-082130- /O.NEW.KMOB.SV.W.0105.110608T2040Z-110608T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 340 PM CDT WED JUN 8 2011 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN MOBILE COUNTY IN SOUTHWEST ALABAMA... THIS INCLUDES THE CITY OF CITRONELLE... * UNTIL 430 PM CDT * AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTH OF CITRONELLE...OR NEAR LOTT AND COLEMAN D...AND MOVING NORTH AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CITRONELLE AROUND 430 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3112 8840 3111 8811 3083 8816 3084 8838 TIME...MOT...LOC 2040Z 184DEG 12KT 3092 8827 $$
1 follow-up statement
198 WWUS54 KMOB 082058 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 358 PM CDT WED JUN 8 2011 ALC097-082109- /O.CAN.KMOB.SV.W.0105.000000T0000Z-110608T2130Z/ MOBILE AL- 358 PM CDT WED JUN 8 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MOBILE COUNTY IS CANCELLED... LAT...LON 3112 8840 3111 8811 3083 8816 3084 8838 TIME...MOT...LOC 2059Z 184DEG 12KT 3098 8826 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 10:00 AM CDT, 5 hours 40 minutes earlier.
Area forecast discussion, Jun 8, 10:00 AM CDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1000 AM CDT WED JUN 8 2011 .UPDATE...MORNING WATER VAPOR IMAGERY INDICATES THE CENTRAL GULF COAST IS ON THE FAVORABLE EASTERN SIDE OF AN UPPER LOW SLOWLY TRACKING WESTWARD ACROSS THE CENTRAL GULF. MODIFIED SOUNDINGS INDICATED MLCAPE VALUES OF 3000 TO 3500 J/KG AND VERY STEEP SFC TO FRZ LEVEL LAPSE RATES GREATER THAN 8.5 C/KM. THESE PARAMETERS HAVE UPPED THE WET MICROBURST RISK FOR THIS AFTERNOON TO AN UPPER END HIGH RISK. AS A RESULT...SOME ADJUSTMENTS WERE MADE TO THE FORECAST FOR THE REMAINDER OF THE DAY. RAIN CHANCES WERE INCREASED ESPECIALLY OVER WESTERN AREAS AND TEMPERATURES WERE ALSO BUMPED UP A COUPLE OF DEGREES. ONCE AGAIN TODAY...SOME OF THE STORMS DURING THE AFTERNOON COULD BECOME SEVERE WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF QUARTERS. DUE TO THE SLOW MOTION OF THE THUNDERSTORMS...LOCALLY HEAVY RAINFALL WILL ALSO BE A THREAT. 13/JC && ...PREVIOUS DISCUSSION ISSUED AT 509 AM... .SHORT TERM (TODAY AND TONIGHT)...SHOWERS AND THUNDERSTORMS JUST OFFSHORE WILL CONTINUE TO DEVELOP AND TRACK NORTHWARD TOWARDS THE COAST EARLY THIS MORNING THEN BECOME BETTER DEVELOPED OVER INLAND SECTIONS GENERALLY SOUTH OF THE I-10 CORRIDOR THROUGH MIDDAY DEVELOPING FURTHER INLAND ALONG A SEABREEZE FRONT LATER THIS AFTERNOON AND EARLY TONIGHT. THE BETTER COVERAGE OVER PRECIPITATION THIS MORNING AND LATER TODAY STILL CONTINUES TO BE ASSOCIATED WITH A VIGOROUS MID DISTURBANCE TRACKING SLOWLY WEST OVER THE NORTH CENTRAL GULF. EAST OF THE SYSTEM BETTER MOISTURE CONTINUES TO ADVECT INLAND WITH PWS STILL AROUND 1.8 INCHES. MODIFIED SOUNDINGS FOR LATER TODAY CONTINUE TO SHOW LAPSE RATES AROUND 8C/KM WITH CAPES AROUND 2800 J/KG SUGGESTING A FEW STRONG TO POSSIBLE SEVERE THUNDERSTORMS OVER INLAND AREAS GENERALLY NORTH OF THE I-10 CORRIDOR DURING MAX HEATING LATER IN THE AFTERNOON AND EARLY THIS EVENING. DAMAGING STRAIGHT LINE WINDS AND SMALL TO MEDIUM SIZE HAIL WILL BE THE MAIN THREAT WITH THE STRONG STORMS LATER TODAY. AS FOR TEMPS WILL STAY CLOSE TO THE WARMER MET GUIDANCE WHICH IS ONLY A DEGREE OR TWO ABOVE THE MAV GUIDANCE FOR MOST AREAS THROUGH TONIGHT. 32/EE THURSDAY THROUGH FRIDAY NIGHT...NOT MUCH CHANGE FOR THURSDAY FROM WEDNESDAY...FORECAST AREA REMAINS IN A MODERATELY DEEP EASTERLY FLOW UNDERNEATH AN UPPER RIDGE AND CYCLONIC UPPER FLOW OVER THE GULF. BETTER PRECIPITABLE WATER VALUES REMAIN ALONG THE COASTAL ZONES AND THE WESTERN SECTIONS. INSTABILITY IS SOMEWHAT LIMITED AS CONVECTION IS MOSTLY THERMALLY DRIVEN FROM THE AFTERNOON HEATING...THEN CONVERGENCE ALONG OUTFLOW BOUNDARIES KEEP IT GOING INTO THE EARLY EVENING HOURS. WILL CONTINUE GENERALLY LOW POPS ON THURSDAY AND FRIDAY WITH SLIGHTLY ABOVE NORMAL AFTERNOON TEMPERATURES. /11 && .LONG TERM...(SATURDAY THROUGH TUESDAY)UPPER LOW OVER THE CENTRAL GULF WILL BE PULLED NORTHEAST THE FIRST OF THE WEEK BY A PASSING TROUGH MOVING ACROSS THE MID-ATLANTIC STATES. ATMOSPHERIC MOISTURE REMAIN DECENT AND WILL CONTINUE TO HAVE A LOW POP FOR MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS. WILL CONTINUE TO FORECAST HIGH TEMPERATURES JUST SLIGHTLY ABOVE GUIDANCE AND ABOVE NORMAL. /11 && .MARINE...WEAK HIGH PRESSURE WILL CONTINUE OVER THE NORTH CENTRAL AND EASTERN GULF THROUGH THE REMAINDER OF THE WEEK. A LIGHT TO MODERATE ONSHORE FLOW WILL CONTINUE TO DEVELOP MOSTLY DURING THE AFTERNOON AND EARLY EVENING HOURS. SHOWERS AND THUNDERSTORMS MOSTLY SCATTERED IN COVERAGE WILL CONTINUE TO DEVELOP OFFSHORE EARLY THIS MORNING AND MOVE INLAND THROUGH MIDDAY AS A MID LEVEL DISTURBANCE CONTINUES TRACK SLOWLY WEST OVER THE REGION. LESS COVERAGE OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED LATER IN THE WEEK AS THE MID LEVEL DISTURBANCE CONTINUES TO SHIFT WEST. LITTLE CHANGE IN SEAS IS EXPECTED THROUGH THE REMAINDER OF THE WEEK. 32/EE && .AVIATION...(12Z ISSUANCE)...VFR TO MVFR CONDITIONS THROUGH 12Z THU EXCEPT NEAR THUNDERSTORMS MOSTLY DURING THE AFTERNOON AND EVENING HOURS. CEILINGS AROUND 2.5 TO 3.0 FT CAN BE EXPECTED IN AND AROUND THUNDERSTORMS. SOME THUNDERSTORMS COULD PRODUCE GUSTY WINDS RANGING FROM 35 TO 40 KNOTS MOSTLY DURING THE AFTERNOON AND EARLY EVENING HOURS. WINDS WILL BE MOSTLY LIGHT AND VARIABLE EARLY TODAY BECOMING SOUTH AT 10 TO 15 KNOTS IN THE AFTERNOON AND EARLY EVENING...THEN BECOMING LIGHT AND VARIABLE AGAIN OVERNIGHT. 32/EE && .FIRE WEATHER...WILL CONTINUE TO HAVE ISOLATED TO SCATTERED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS. LOWEST HUMIDITY IN THE NORTHEAST AREAS WHERE WE WILL CONTINUE TO SEE SOME READINGS AROUND 35 PERCENT IN THE MID AFTERNOON. /11 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 91 69 93 69 / 30 05 20 05 PENSACOLA 92 74 93 72 / 30 05 20 05 DESTIN 88 75 90 75 / 20 05 10 05 EVERGREEN 94 69 95 65 / 30 20 20 05 WAYNESBORO 93 68 94 66 / 30 20 10 05 CAMDEN 95 71 96 65 / 30 40 05 05 CRESTVIEW 94 66 96 66 / 30 05 20 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 8, 10:00 AM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1000 AM CDT WED JUN 8 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-091200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1000 AM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. THE THUNDERSTORMS THIS AFTERNOON AND EVENING WILL PRODUCE GUSTY WINDS OF 35 TO 45 MPH AND SMALL HAIL. HOWEVER...SOME OF THE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF QUARTERS THE PRIMARY THREATS. DUE TO THE SLOW MOVEMENT OF THE THUNDERSTORMS...LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE REMAINDER OF THE WEEK. SOME OF THE STORMS COULD BECOME STRONG...PRODUCING LOCALIZED WIND GUSTS OF 40 TO 50 MPH AND PEA TO PENNY SIZE HAIL. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT...WITH THE MAIN THREAT BEING LOCALIZED DAMAGING WIND GUSTS AND QUARTER SIZE HAIL. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT OFFICIALS AND SKYWARN SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF WIND DAMAGE OR LARGE HAIL. OTHERWISE...ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY.
In the hours before
Local storm report, Jun 8, 2:38 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
238 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL 5 W CRESTVIEW 30.76N 86.65W
06/08/2011 E1.25 INCH OKALOOSA FL PUBLIC
HALF DOLLAR SIZE HAIL REPORTED 5 MILES WEST OF CRESTVIEW
&&
JWSpecial weather statement, Jun 8, 2:38 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 238 PM CDT WED JUN 8 2011 ALZ054-057-082030- BUTLER AL-WILCOX AL- 238 PM CDT WED JUN 8 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BUTLER AND EASTERN WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 330 PM CDT... AT 234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES NORTHWEST OF GREENVILLE...OR NEAR MONTERY...AND MOVING NORTHWEST AT 25 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... SNOW HILL AROUND 255 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THIS STORM APPROACHES. &&
Special weather statement, Jun 8, 2:44 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 244 PM CDT WED JUN 8 2011 ALZ062-064-082030- UPPER BALDWIN AL-LOWER BALDWIN AL- 244 PM CDT WED JUN 8 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...THROUGH 330 PM CDT... AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF LOXLEY...OR 9 MILES NORTHEAST OF SILVERHILL...AND WAS NEARLY STATIONARY. THE STRONG THUNDERSTORM WILL BE NEAR... STEELWOOD...PINE HAVEN...STAPLETON...VANGORDON AROUND 330 PM CDT... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 38 AND 58. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THIS STORM APPROACHES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jun 8, 3:24 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 324 PM CDT WED JUN 8 2011 ALZ062-064-082115- UPPER BALDWIN AL-LOWER BALDWIN AL- 324 PM CDT WED JUN 8 2011 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT... AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SPANISH FORT TO POINT CLEAR...AND MOVING SOUTHWEST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL BE NEAR... DAPHNE...FAIRHOPE...HOUSTONVILLE AROUND 335 PM CDT... POINT CLEAR AROUND 345 PM CDT... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 34 AND 40. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THESE STORMS APPROACH. &&
Special weather statement, Jun 8, 3:27 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 327 PM CDT WED JUN 8 2011 ALZ054-055-082115- MONROE AL-WILCOX AL- 327 PM CDT WED JUN 8 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONROE AND SOUTHERN WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT... AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES SOUTHEAST OF CAMDEN...OR NEAR TURKESTAN...AND MOVING NORTHWEST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... WATSONVILLE...OAK HILL AROUND 340 PM CDT... VREDENBURGH AROUND 355 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THIS STORM APPROACHES. &&
Special weather statement, Jun 8, 3:36 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 336 PM CDT WED JUN 8 2011 ALZ061-082115- UPPER MOBILE AL- 336 PM CDT WED JUN 8 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT... AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES WEST OF SARALAND...AND MOVING NORTHWEST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... WILMER AROUND 345 PM CDT... WARLEY...GULFCREST AROUND 350 PM CDT... MOFFET AROUND 405 PM CDT... BOOTHETOWN AROUND 410 PM CDT... EARLVILLE AROUND 415 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THIS STORM APPROACHES. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:13 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 47 min |
| Jun 8, 2:46 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 29 min |
| Jun 8, 4:43 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 47 min |
| Jun 8, 5:04 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 26 min |
| Jun 8, 6:34 PM CDT | Special Marine Warning | MOB | 41 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.